# SDR R61A20100452

- Difficulty date: September 15, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 7,168 hours, 5,830 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702286B
- Part serial: 2089
- Condition: Failed
- Location: Le Slat
- Part time: 3,451 hours, 2,801 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SLAT FAIL ON APPROACH INTO PHL, CREW DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LT AND RT SLAT 3/4 HARNESSES AND BOTH LT O/B SKEW SENSORS PER EMB AMM.  A/C WAS THEN RETURNED TO SERVICE.
